# SDR E07A2025030600154

- Difficulty date: March 2, 2025
- Submitted: March 6, 2025
- Operation: General aviation
- Aircraft: N301AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500119
- Aircraft time: 8,457 hours, 5,530 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: B, G, A

## Discrepancy

DUAL GENERATOR FAILURE AT FL 430. EMERGENCY DECENT, AIRCRAFT WENT INTO ELECTRICAL EMERGENCY. PRESSURIZATION LOSS, O2 MASKS DEPLOYED. AIRCRAFT LANDED AND EMERGENCY BRAKING WAS USED, WHICH RESULTED IN THE TIRES FLAT SPOTTED INTO THE WHEEL. MX DOWNLOADED CMC AND CVDR/FDR INFO FOR EMBRAER. EMBRAER WAS UNABLE TO DETERMINE A CAUSE. EMBREAR RESPONSE "DUAL GENERATOR OFF-BUS IS MOSTLY RELATED TO ONE FAILED GENERATOR AND OPENS THE OPPOSITE SIDE AS A PROTECTION MODE TRIGGERED BY GCUS." PILOT UNABLE TO IDETIFY WHICH STARTED FAILED FIRST. MX INSPECTED BOTH STARTER GENEREATORS AND PREFORMED SATISFACTORY OPERATIONAL CHECKS OF THE STARTER GENERATORS AND DC OPERATION. AIRCRAFT IS TO BE FERRIED TO EMBRAER AT MESA AZ FOR FURTHER ANALYSIS.
